# SDR 2009FA0000063

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: General aviation
- Aircraft: N9988B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG01108
- Aircraft time: 10,378 hours
- Engine: Lyc O360F1A6
- Engine time: 2,128 hours
- Propeller: Mcauly B2D34C220
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 12802091
- Condition: Broken
- Location: Nlg Downlock
- Part time: 10,378 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONE OF THE NOSE GEAR DOWNLOCK PINS BROKE, AT THE GROOVE MACHINED INTO THE PIN FOR ROLLPIN RETENTION, ALLOWING THE UNSECURED PORTION OF THE PIN TO JAM THE NOSE GEAR DOWNLOCK HOOKS. THIS RESULTED IN A GEAR UNSAFE INDICATION AND SUBSEQUENT NOSE GEAR COLLAPSE ON LANDING.
